MAUDE Adverse Event Report: ZYNO MEDICAL, LLC BX70071P; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC BX70071P; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX70071-P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the administration set tubing leaked immediately once fluids were initiated during infusion.According to nursing staff, no visible defects were observed on the tubing prior to infusion.No adverse event or patient injury was reported.
 
Additional Manufacturer Narrative
Follow-up communication with the reporting facility was conducted to obtain additional information related to the reported tubing leakage.The manufacturer requested the return of the affected administration sets for evaluation.During follow-up, the customer indicated that the product may have been exposed to cold temperatures during storage or transport, which was noted as a potential contributing factor.A review of manufacturing and lot release documentation for lot 2503016 was performed.The lot consisted of 9,000 units and was manufactured, tested, and released in accordance with applicable quality system requirements.Review of complaint history for this lot identified no previous complaints associated with the same failure mode.Sterilization and production records for the lot were reviewed and found to be acceptable, with no nonconformities noted during manufacturing or sterilization processing.Evaluation of returned product, if received, will be conducted as part of the ongoing investigation to further assess the reported issue.
 
Additional Manufacturer Narrative
A follow-up received on february 5, 2026, included an image indicating that the leak was originating from the seal below the drip chamber.Based on this information, the component code was updated to reflect the suspected failure location.Samples from the same lot were returned to intuvie on february 26, 2026, and are currently undergoing evaluation.Refer to complaint record (b)(4) for additional details related to this event and the manufacturer¿s evaluation.
 
Event or Problem Description

Brand Name
BX70071P
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key24268971
Report Number3006575795-2026-00925
Device Sequence Number16133155
Product Code FPA
UDI-Device Identifier00814371020563
UDI-Public(01)00814371020563(17)280104(10)2503016
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBX70071-P
Device Catalogue NumberBX70071-P
Device Lot Number2503016
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/05/2026
05/13/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/05/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown